Alert archive / Montana / Wind Chill Advisories in 2012

Wind Chill Advisory 2, NWS Glasgow, MT

January 15, 201212 counties in Montana

NWS Glasgow, MT issued this wind chill advisory at Jan 15, 2012, 5:16 AM MST for 12 counties in Montana. It took effect at Jan 15, 2012, 8:00 PM MST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jan 15, 2012, 5:16 AM MST (12:16 UTC)
In effect from
Jan 15, 2012, 8:00 PM MST
Expired
Jan 16, 2012, 9:33 AM MST
In force
14 hr
Issued by
NWS Glasgow, MT

Counties Daniels County, MT, Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 77 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 0.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2012-01-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2012-01-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -133 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1081 m above ground
0-6 km bulk shear
96 kt
0-1 km storm-relative helicity
-133 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

806 
WWUS45 KGGW 151216
WSWGGW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
ISSUED BY NATIONAL WEATHER SERVICE BILLINGS MT
516 AM MST SUN JAN 15 2012

.THE COMBINATION OF ARCTIC AIR AND NORTHWEST WINDS WILL CREATE
BITTERLY COLD WIND CHILLS OVER NORTHEAST MONTANA.

MTZ016>027-059>062-152115-
/O.NEW.KGGW.WC.Y.0002.120116T0300Z-120116T1800Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE...
WOLF POINT...POPLAR...WINNETT...JORDAN...CIRCLE...SIDNEY...
FAIRVIEW...GLENDIVE...RICHEY...TERRY...WIBAUX...WHITEWATER...
ZORTMAN...OPHEIM...CULBERTSON
516 AM MST SUN JAN 15 2012

...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
MST MONDAY...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST
MONDAY. 

* WIND CHILL VALUES...15 BELOW TO 30 BELOW.

* TIMING...THIS EVENING THROUGH MONDAY MORNING.

* OTHER IMPACTS...TEMPERATURES MAINLY IN THE SINGLE DIGITS BELOW
  ZERO WILL COMBINE WITH NORTHWEST WINDS OF 10 TO 20 MPH TO CREATE
  BITTERLY COLD WIND CHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND
WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION
FROM THE DANGERS OF FROSTBITE.

&&

$$
3 follow-up statements
889 
WWUS45 KGGW 152130
WSWGGW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
230 PM MST SUN JAN 15 2012

.THE COMBINATION OF ARCTIC AIR AND NORTHWEST WINDS WILL CREATE
BITTERLY COLD WIND CHILLS OVER NORTHEAST MONTANA.

MTZ016>027-059>062-161100-
/O.CON.KGGW.WC.Y.0002.120116T0300Z-120116T1800Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE...
WOLF POINT...POPLAR...WINNETT...JORDAN...CIRCLE...SIDNEY...
FAIRVIEW...GLENDIVE...RICHEY...TERRY...WIBAUX...WHITEWATER...
ZORTMAN...OPHEIM...CULBERTSON
230 PM MST SUN JAN 15 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 AM MST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO
11 AM MST MONDAY. 

* WIND CHILL VALUES...15 BELOW TO 30 BELOW.

* TIMING...THIS EVENING THROUGH MONDAY MORNING.

* OTHER IMPACTS...TEMPERATURES MAINLY IN THE SINGLE DIGITS 
  BELOW ZERO WILL COMBINE WITH NORTHWEST WINDS OF 10 TO 20 MPH 
  TO CREATE BITTERLY COLD WIND CHILLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND
WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION
FROM THE DANGERS OF FROSTBITE.

&&

$$
475 
WWUS45 KGGW 161048
WSWGGW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
348 AM MST MON JAN 16 2012

.THE COMBINATION OF ARCTIC AIR AND NORTHWEST WINDS WILL CREATE
BITTERLY COLD WIND CHILLS OVER NORTHEAST MONTANA.

MTZ021>023-025>027-161200-
/O.CAN.KGGW.WC.Y.0002.000000T0000Z-120116T1800Z/
PETROLEUM-GARFIELD-MCCONE-DAWSON-PRAIRIE-WIBAUX-
INCLUDING THE CITIES OF...WINNETT...JORDAN...CIRCLE...GLENDIVE...
RICHEY...TERRY...WIBAUX
348 AM MST MON JAN 16 2012

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WIND
CHILL ADVISORY. 

TEMPERATURES HAVE STOPPED FALLING AND ARE REMAINING STEADY DO TO
THE INCREASED CLOUD COVER. SO THE WIND CHILL ADVISORY WAS NO
LONGER NEEDED.

$$

MTZ016>020-024-059>062-161800-
/O.CON.KGGW.WC.Y.0002.000000T0000Z-120116T1800Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE...
WOLF POINT...POPLAR...SIDNEY...FAIRVIEW...WHITEWATER...ZORTMAN...
OPHEIM...CULBERTSON
348 AM MST MON JAN 16 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* WIND CHILL VALUES...15 BELOW TO 30 BELOW.

* TIMING...THIS EVENING THROUGH THIS MORNING.

* OTHER IMPACTS...TEMPERATURES MAINLY IN THE SINGLE DIGITS 
  BELOW ZERO WILL COMBINE WITH NORTHWEST WINDS OF 10 TO 20 MPH 
  TO CREATE BITTERLY COLD WIND CHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND
WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION
FROM THE DANGERS OF FROSTBITE.

&&

$$
688 
WWUS45 KGGW 161633
WSWGGW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
933 AM MST MON JAN 16 2012

MTZ016>020-024-059>062-161745-
/O.CAN.KGGW.WC.Y.0002.000000T0000Z-120116T1800Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE...
WOLF POINT...POPLAR...SIDNEY...FAIRVIEW...WHITEWATER...ZORTMAN...
OPHEIM...CULBERTSON
933 AM MST MON JAN 16 2012

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WIND
CHILL ADVISORY. 

NORTH WINDS HAVE DROPPED BELOW 10 MPH AND ARE EXPECTED TO REMAIN
LIGHT THROUGHOUT THE DAY. WHILE VERY COLD TEMPERATURES ARE
EXPECTED TODAY...LIGHT WINDS WILL MINIMIZE THE AFFECTS OF WIND
CHILL.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this wind chill advisory went out at Jan 15, 4:07 AM MST, 1 hour 9 minutes earlier.

Area forecast discussion, Jan 15, 4:07 AM MST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
407 AM MST SUN JAN 15 2012

.SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH TUESDAY...
A RIDGE OVER EASTERN MONTANA IS SLOWLY BEING PUSHED INTO THE
NORTHERN PLAINS BY AN UPPER TROUGH MOVING SOUTHEAST OUT OF BRITISH
COLUMBIA INTO THE NORTHWEST US. THE COLDEST AIR OF THIS WINTER IS
MAKING A TRIP DOWN THE CANADIAN FRONT RANGE HEADED FOR CENTRAL AND
EASTERN MONTANA. THERE IS ALSO AN UPPER RIDGE BUILDING TOWARDS
THE BEARING STRAIGHT AND WILL EVENTUALLY FORM AN OMEGA BLOCK. THIS
WILL KEEP EASTERN MONTANA IN THE ARCTIC AIR FOR THE UP COMING
WEEK.

SUNDAY THROUGH MONDAY...ARRIVAL OF THE ARCTIC FRONT WILL BE SHORTLY
AFTER SUNRISE THIS MORNING. EXPECT THE OVERNIGHT LOW TEMPERATURES
TO BASICALLY BE THE DAYTIME HIGHS ACROSS EASTERN MONTANA. 850 MB
TEMPERATURES WILL DROP 4* C THIS MORNING TO -22* C BY THIS
EVENING. THE STRONG WINDS ALFOT IN THE THE FORM OF A 50 TO 70 KNOT
JET CORE WILL BE BROUGHT CLOSE TO THE SURFACE THIS AFTERNOON BY
THE STRONG CAA. THE GOOD NEWS IS THAT THESE STRONGER WINDS WILL
NOT MAKE IT ALL THE WAY TO THE SURFACE AND EXPECT WESTERLY WINDS
TO VEER TO A MORE NORTHERLY DIRECTION BY THIS EVENING. THEY WILL
REMAIN IN THE 25 TO 35 MPH RANGE WITH OCCASIONAL GUSTS OVER 40
THIS MORNING AND AFTERNOON ACROSS EASTERN MONTANA.

THE ONE EXCEPTION IS THE LITTLE ROCKIES...DUE TO THE ELEVATION
IT WILL BE IMPACTED BY THE 50 TO 70 KNOT JET CORE THIS MORNING.
DECIDED TO LAUNCH A HIGH WIND WARNING FOR SOUTHWEST PHILLIPS
COUNTY UNTIL EARLY AFTERNOON. FRONTAL PASSAGE STILL LOOKS DRY
ALTHOUGH ALONG THE CANADIAN BORDER WE COULD SEE SOME LIGHT SNOW
THIS MORNING AND THEN SOME LIGHT SNOW ACROSS THE NORTHERN AND
WESTERN ZONES THIS AFTERNOON. SINCE THE FRONT IS SO DRY ANY SNOW
THAT DOES FALL WILL BARELY ACCUMULATE.

THIS EVENING STARTED A WIND CHILL ADVISORY AT 9 PM FOR THE WHOLE
CWA AND IT WILL LAST UNTIL NOON ON MONDAY. WIND CHILLS READING
WILL DROP TO 20 BELOW NORTH OF THE MISSOURI RIVER THIS EVENING
AND AFTER MIDNIGHT WIND CHILL READINGS WILL DROP BELOW 20 BELOW
SOUTH OF THE MISSOURI RIVER. SUNDAY NIGHT THROUGH TUESDAY CONTINUED
CHANCE OF LIGHT SNOW WITH OVERNIGHT LOW TEMPERTURES RANGING FROM
THE TEENS BELOW ZERO TO THE SINGLE DIGITS BELOW ZERO. HIGHS
DURING THE DAY IN THE SINGLE DIGITS ABOVE. RSMITH

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...
THE EXTENDED BEGINS WITH THE MODELS IN GOOD AGREEMENT. A STRONG
850 MB TEMPERATURE GRADIENT IS IN PLACE OVER NORTHEAST MONTANA. IN
THE UPPER LEVELS A STRONG IS SET UP THROUGH THE REGION...AND COLD
SURFACE HIGH PRESSURE TO THE NORTH AND A SURFACE LOW TO THE WEST.
A VERY DEEP LAYER OF COLD AIR WILL BE IN PLACE OVER THE REGION.
THE COLD AIR IS MOVING THROUGH SO WILL KEEP POPS IN THE CHANCE
CATEGORY EARLY ON WEDNESDAY FOR LIGHT PRECIPITATION.

THURSDAY EARLY IN THE MORNING THE COLD AIR MAKES IT ALL THE WAY TO
THE ROCKY MOUNTAIN FRONT AND CREATES A GOOD OVER-RUNNING SNOW
EVENT. THE WORST LOOKS TO BE THE CENTRAL SECTION OF THE STATE
WHICH INCLUDES OUR SOUTHWEST ZONES. THE TROUBLE IS THAT THE GFS
AND EC DO NOT CARRY OUT THE EVENT THE SAME. PREFER THE EC HANDLING
OF THE BOUNDARY AND SURFACE WAVE THAT DEVELOPS ALONG IT. THE EC
SLIDES THE SURFACE WAVE/LOW DOWN THE BOUNDARY. THE GFS CRANKS UP
THE LOW OVER NORTHEAST MONTANA AND BRINGS A FAIR AMOUNT OF WARMER
AIR NORTHWARD INTO THE SYSTEM. IF THE GFS IS RIGHT SNOW AMOUNTS
WILL INCREASED OVER NORTHEAST MONTANA... THE EC...WHICH IS THE
PREFERRED MODEL...IS RIGHT THEN THE ISENTROPIC SURFACE IS NOT AS
STRONG AND THE BEST ADIABATIC OMEGA... DYNAMIC LIFT AND MOISTURE
OCCURS DURING THE DAY ON THURSDAY AND IS NOT PROLONGED KEEPING
SNOW AMOUNTS DOWN. DID INTRODUCE SNOW OVER LIGHT SNOW FOR THURSDAY
IN THE WESTERN AND CENTRAL ZONES AS CONFIDENCE INCREASES WITH THIS EVENT.

FRIDAY WILL KEEP CHANCE POPS GOING WITH THE ARCTIC BOUNDARY
FLOATING AROUND THE REGION... THEN THE WARMING BEGINS ON SATURDAY
WHICH SHOULD DRY UP THE PRECIPITATION AS THE ARCTIC BOUNDARY IS
SHOVED BACK INTO THE CENTRAL PRAIRIE PROVINCES. THIS WILL PROVIDE
A WARMER DAY ON SATURDAY FOR THE REGION AS A STRONG COLD FRONT
GEARS UP TO PASS THROUGH THE REGION ON SUNDAY. SATURDAY MAX
TEMPERATURES WILL BE TRICKY SINCE THE AMOUNT SNOW THAT FALLS
WEDNESDAY NIGHT THROUGH FRIDAY MID DAY ACROSS THE REGION WILL BE A
SIGNIFICANT FACTOR IN HOW QUICKLY IT WARMS UP.              PROTON

&&

.AVIATION...
VFR CONDITIONS TO START OFF THIS MORNING ACROSS THE REGION...THEN
CONDITIONS WILL DETERIORATE QUICKLY AFTER 12Z FROM NW TO SE ACROSS
THE REGION WITH THE FRONTAL PASSAGE. POST FRONTAL CONDITIONS WILL
BE DOMINATE MVFR CEILINGS... VFR VISIBILITIES... AND STRONG
NORTHWEST WINDS GUSTING TO 35 TO 40 KTS AT TIMES INTO THE EARLY
EVENING HOURS.             PROTON

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 8 PM THIS EVENING TO 11 AM MST MONDAY
FOR CENTRAL AND SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN
VALLEY...DANIELS...SHERIDAN...WESTERN ROOSEVELT...PETROLEUM...
GARFIELD...MCCONE...RICHLAND...DAWSON...PRAIRIE...WIBAUX...
NORTHERN PHILLIPS...SOUTHWEST PHILLIPS...NORTHERN VALLEY...
EASTERN ROOSEVELT.

HIGH WIND WARNING UNTIL 2 PM MST THIS AFTERNOON FOR SOUTHWEST
PHILLIPS.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jan 15, 3:44 AM MST, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
344 AM MST SUN JAN 15 2012

MTZ016>027-059-061-062-161100-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY-
EASTERN ROOSEVELT-
344 AM MST SUN JAN 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A STRONG ARCTIC COLD FRONT WILL MOVE SOUTH ACROSS THE AREA THIS MORNING
THAT WILL BRING MUCH COLDER TEMPERATURES FOR THE WEEK. LOWS MONDAY
NIGHT...TUESDAY NIGHT AND WEDNESDAY NIGHT ARE EXPECTED TO BE
BETWEEN 5 BELOW AND 15 BELOW.

NORTHWEST WINDS 10 TO 15 MPH SUNDAY NIGHT WILL CREATE WIND CHILL
READING BETWEEN 15 BELOW AND 30 BELOW...SO A WIND CHILL ADVISORY
IS IN EFFECT FROM 8 PM THIS EVENING UNTIL 11 AM MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS THE POSSIBILITY OF A WINTER STORM FOR THE MIDDLE OF THE WEEK.
DETAILS AND TIMING ARE STILL FORTHCOMING. STAY INFORMED WITH THE
LATEST FORECAST UPDATES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ060-161100-
SOUTHWEST PHILLIPS-
344 AM MST SUN JAN 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A STRONG ARCTIC COLD FRONT WILL MOVE SOUTH ACROSS THE AREA SUNDAY
MORNING THAT WILL BRING MUCH COLDER TEMPERATURES FOR NEXT WEEK.
LOWS MONDAY NIGHT...TUESDAY NIGHT AND WEDNESDAY NIGHT ARE
EXPECTED TO BE BETWEEN 5 BELOW AND 15 BELOW.

HIGH WIND WARNING IN EFFECT UNTIL 2 PM AS WINS BETWEEN 35 AND 45
MPH WITH GUST UP TO 60 MPH WILL BE POSSIBLE.

NORTHWEST WINDS 10 TO 15 MPH SUNDAY NIGHT WILL CREATE WIND CHILL
READING BETWEEN 15 BELOW AND 30 BELOW...SO A WIND CHILL ADVISORY
IS IN EFFECT FROM 9 PM THIS EVENING UNTIL 12 PM MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS THE POSSIBILITY OF A WINTER STORM FOR THE MIDDLE OF THE WEEK.
DETAILS AND TIMING ARE STILL FORTHCOMING. STAY INFORMED WITH THE
LATEST FORECAST UPDATES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 5:06 AM MSTHigh Wind WarningGGWPhillips5 hr

Nearby

Wind Chill Advisories in Montana, 2012Every wind chill advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.